# SDR MASA2011040502325

- Difficulty date: April 2, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 19,336 hours, 13,322 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: S72471OP
- Condition: Missing
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED "TO OPEN LIFT HANDLE PUSH DOOR" PLACARD MISSING.  MX REPLACED MISSING "TO OPEN LIFT HANDEL PUSH DOOR" PLACARD.
